Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taking nitrous pills for sever depression. Any thoughts?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
nitrous pills and sever depressiom nitrous pills and sever depression
Posted Tue, 16 Oct 2012 in Depression
Answered by Dr. Raju A.T 31 minutes later

Kindly do provide more information on your condition so that I understand better and advice you well.

Content of the Nitrous pills you mentioned
What was the indication for the above said pills and who advised it ?
Since how many days you have depression ?
Have you consulted any doctor and what was the advice ?
What other associated symptoms you have ?

Waiting for the information,
Above answer was peer-reviewed by
Follow-up: Taking nitrous pills for sever depression. Any thoughts? 4 hours later
i have suffered from depreshion most of mylife along with seperation enziaty and suiasidal tendiaces i had a recent episode and my small town MD sugeted trying it. sorry abbout any spellin misshapes but i cant see the screen
and why isn't your profile up on the sight.
Answered by Dr. Raju A.T 47 minutes later

Thanks for writing back.

The profile is in the website, I think there is a technical error on either side.I will inform the same to the techincal team and enable it to be viewed by soon or I shall mail you my profile, kindly do provide your email id.

Your condition seems to be serious as you mention you have trouble looking at the screen.If it is not due to refraction errors of the eye , I feel you have to be physically attended to be assessed completely.

The Nitrous Pill you mentioned is Nitrous oxide if I am right.It is a strong and XXXXXX substance of abuse.

I suggest you to consult a Psychiatrist on our website named Dr XXXXXX Deshmukh. He shall be able to help you in here.Do follow the below link.


Above answer was peer-reviewed by
Follow-up: Taking nitrous pills for sever depression. Any thoughts? 12 minutes later
thank you my email address is YYYY@YYYY and i cant see the screen because the screan on by phone is blacked out on the very bottom of my . thank you for your recamundation
Answered by Dr. Raju A.T 1 hour later
You are welcome.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor